Volume 14, issue 3 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
From the hyperbolic $24$–cell to the cuboctahedron

Steven P Kerckhoff and Peter A Storm

Geometry & Topology 14 (2010) 1383–1477
Bibliography
1 J W Anderson, A brief survey of the deformation theory of Kleinian groups, from: "The Epstein birthday schrift" (editors I Rivin, C Rourke, C Series), Geom. Topol. Monogr. 1 (1998) 23 MR1668327
2 E M Andreev, Convex polyhedra of finite volume in Lobačevskiĭspace, Mat. Sb. $($N.S.$)$ 83 (125) (1970) 256 MR0273510
3 M Boileau, B Leeb, J Porti, Geometrization of $3$–dimensional orbifolds, Ann. of Math. $(2)$ 162 (2005) 195 MR2178962
4 A Borel, Introduction aux groupes arithmétiques, Publ. Institut Math. Univ. Strasbourg, XV. Actualités Sci. Ind. 1341, Hermann (1969) 125 MR0244260
5 B H Bowditch, Geometrical finiteness for hyperbolic groups, J. Funct. Anal. 113 (1993) 245 MR1218098
6 R D Canary, On the Laplacian and the geometry of hyperbolic $3$–manifolds, J. Differential Geom. 36 (1992) 349 MR1180387
7 D Cooper, C D Hodgson, S P Kerckhoff, Three-dimensional orbifolds and cone-manifolds, MSJ Memoirs 5, Math. Soc. Japan (2000) MR1778789
8 H S M Coxeter, Twelve geometric essays, Southern Illinois Univ. Press (1968) MR0310745
9 H S M Coxeter, Regular polytopes, Dover (1973) MR0370327
10 H S M Coxeter, Regular complex polytopes, Cambridge Univ. Press (1991) MR1119304
11 H Garland, M S Raghunathan, Fundamental domains for lattices in (R-)rank $1$ semisimple Lie groups, Ann. of Math. $(2)$ 92 (1970) 279 MR0267041
12 P de la Harpe, An invitation to Coxeter groups, from: "Group theory from a geometrical viewpoint (Trieste, 1990)" (editors É Ghys, A Haefliger, A Verjovsky), World Sci. Publ. (1991) 193 MR1170367
13 G D Mostow, Strong rigidity of locally symmetric spaces, Annals Math. Studies 78, Princeton Univ. Press (1973) MR0385004
14 G Prasad, Strong rigidity of $\mathbf{Q}$–rank $1$ lattices, Invent. Math. 21 (1973) 255 MR0385005
15 M S Raghunathan, Discrete subgroups of Lie groups, Ergebnisse Math. ihrer Grenzgebiete 68, Springer (1972) MR0507234
16 A Selberg, On discontinuous groups in higher-dimensional symmetric spaces, from: "Contributions to function theory (Internat. Colloq. Function Theory, Bombay, 1960)", Tata Inst. (1960) 147 MR0130324
17 W P Thurston, The geometry and topology of three-manifolds, Princeton Univ. Math. Dept. Lecture Notes (1979)
18 E B Vinberg, On groups of unit elements of certain quadratic forms, Math. USSR Sbornik 16 (1972) 17
19 E B Vinberg, O V Shvartsman, Discrete groups of motions of spaces of constant curvature, from: "Geometry, II", Ency. Math. Sci. 29, Springer (1993) 139 MR1254933
20 H C Wang, Topics on totally discontinuous groups, from: "Symmetric spaces (Short Courses, Washington Univ., St. Louis, Mo., 1969–1970)" (editors W M Boothby, G L and Weiss), Pure and Appl. Math. 8, Dekker (1972) 459 MR0414787
21 A Weil, On discrete subgroups of Lie groups. II, Ann. of Math. $(2)$ 75 (1962) 578 MR0137793
22 A Weil, Remarks on the cohomology of groups, Ann. of Math. $(2)$ 80 (1964) 149 MR0169956
23 D Witte Morris, Introduction to arithmetic groups, Preprint (2003)